# SDR 20010207SG003

- Difficulty date: January 20, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE L1 DOOR RETAINING BRACKET FOR THE GIRT BAR BROKEN.  REPLACED BRACKET.  (M)
